# SDR AOQA201908061001

- Difficulty date: July 31, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N820HB
- Make and model: Gulstm GV
- Aircraft serial: 570
- Aircraft time: 8,600 hours, 3,163 cycles
- Engine: Rroyce BR700710A110
- Engine time: 8,600 hours, 3,163 cycles
- System (JASC): 3400 · Navigation System
- Part: Line
- Part number: 1159AC50072133
- Condition: Broken
- Location: Bleed System
- Part time: 8,600 hours, 3,163 cycles
- Component: Tat Probe, Gulstm, NA
- Component part number: 102LA2AG
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING GROUND OPERATION. NO AIR WAS FELT AT THE BACK OF THE TAT PROBES. INSPECTION OF THE BLEED AIR FEED LINE STARTING AT THE TAT SOLENOID IN THE AFT EQUIPMENT BAY AREA FOUND A LINE HAD SEPARATED JUST AFTER AN ADEL SUPPORT CLAMP. NO ADDITIONAL SURROUNDING DAMAGE WAS FOUND DUE TO THIS BREAK. GULFSTREAM FAST WAS CALLED AND THEY PERMASWAGED A NEW LINE IN PLACE. OPERATIONAL GROUND CHECK OF TAT PROBE WAS SATISFACTORY WITH AIR EXISTING THE AFT END OF BOTH LEFT AND RIGHT PROBES.
